Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Frequent occurrence of acne, having pus and leave a red mark on skin, weakness. Applied mometasone. What should be done?

hello doctor, my name is neeli. I am 28 yrs old and i got married 4 months back.I am getting acne vry frequently means every weak.They are very small in size and having pus and they leave red marks.They also cause so much irritation.I have applied mometasone foe 3 days, they go after applying it but every weak applying mometasone is harmful.plz tel me the solution what to do..Now I am fed up..
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THE PIMPLES ARE IN OILY SKIN
KEEP THE SKIN DRY DONT APPLY OILY CREAMS AND STOP TAKING OILY AND FRIED FOOD
FOR PUS YOU TAKE DOXYCYCLINE 100MGM TWICE A DAY
APPLY CLIDAMYCIN GEL IN THE MORNING AFTER WASHING AND DRYING THE FACE
APPLY TRETINOIC ACID GEL ON THE FACE AT NIGHT BEFORE SLEEP
ADD MOMETASONE IN SMALL AMOUT IF YOU FEEL MORE DRYNESS IN FACE SKIN
APPLY CALAMINE WHEN U GO OUT
DO IT FOR 3 TO 4 MONTHS TILL YOUR SKIN IS CLEAR
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor